# SDR C2XA02CL075

- Difficulty date: March 13, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N27506
- Make and model: Emb EMB-135ER
- Aircraft serial: 145206
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 76081
- Condition: Discharged
- Location: Cabin
- Part time: 1,897 hours, 1,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY EXIT ROW LIGHTS ON BOTH SIDES WERE INOPERATIVE.MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY AND BATTERY CHARGER.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE. P/N FOR BATTERY CHARGER IS 11-0049 S/N 13118
